Ok, so my period came a few days late this month. If this helps in me getting answers to my question, I must also say that I was diagnosed with pcos. Last cycle I was given menopur by my doctor due to the failure of clomid in my ttc journey. The menopur was unsuccessful as well with the first try. I didnt respond to it at all. I injected 150iu for 5 days. After using menopur my cycle and bbt has been like crap. My bbt is all over the place, my period came few days late and it finally came but its been a week now with no end and it is usually 4 days long. Now could someone tell me why my period has been so long? A week with no sign of ending. The flow is between light and medium and a few little clots now and then. Please someone tell me why my period last for more than the usual 4 days. For the last 6-7 months my period has been 4day long. Could menopur have affected my cycle? I am very worried now.
Exogenous hormones can affect the menstrual cycle in various ways can cause abnormal menstruation. This effect wares off with time and soon the cycle can revert back to normal once the medications are stopped.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.